# SDR 0115

- Difficulty date: November 15, 2001
- Submitted: November 23, 2001
- Operation: General aviation
- Aircraft: BSA
- Make and model: Amd FALCON50MYST
- Aircraft serial: 196
- Engine: Garrtt TFE73131C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

APPROX 30 MINUTES INTO FLIGHT AT FL 390 COCKPIT HEAT CONTROL WAS MOVED FROM MANUAL TO AUTO.  SHORTLY AFTER NR 1 ENG FLAMED OUT.  NO WARNING LIGHTS, NO VIBRATION.  AN IMMEDIATE RELIGHT WAS PERFORMED AND SUCCESSFUL.  ALL ENGINE PARAMETERS WERE NORMAL, FLIGHT CONTINUED TO DESTINATION.
